# SDR AALA201910309016

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 27,232 hours, 3,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AISLE SEATS 1-4 EMERGENCY LIGHT INOPERATIVE. TROUBLE SHOT AND FOUND LOOSE CONNECTOR M33094 AND RECONNECTED CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06-960-803.
